Existence and asymptotic properties of solutions of a real system of differential equations unresolved with respect to the derivative

Authors

  • L. G. Prosenyuk

Abstract

A system of differential equations unresolved with respect to a derivative is studied. Sufficient conditions for the existence of solutions with singular initial data are found. The dimensionality of the set of these solutions is determined and their asymptotic properties are studied.

Published

25.10.1993

Issue

Section

Short communications

How to Cite

Prosenyuk, L. G. “Existence and Asymptotic Properties of Solutions of a Real System of Differential Equations Unresolved With Respect to the Derivative”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 10, Oct. 1993, pp. 1461–1464, https://umj.imath.kiev.ua/index.php/umj/article/view/5952.